# SDR AALA20040661

- Difficulty date: June 17, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Computer
- Part number: 4040800912
- Condition: Loose
- Location: Adcs
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - INFLIGHT T044 JUST PRIOR TO A/C ROTATION LOST BOTH AIRSPEED INDICATORS, BOTH ALTIMETERS, BOTH VSI, BOTH FDS, AUTOTHROTTLES, AUTO PRESS 1&2, BOTH EEC, RUDDER RATIO, MACH TRIM, TCAS, ALT REPORTING, AUDIO ALTS.  UNABLE TO RESTORE ANY SYSTEM.  AFTER LANDING ON ROLLOUT SYSTEMS RETURNED TO NORMAL.  FOUND BOTH CADCS, SERIAL NUMBERS LEFT HAND 82080237 AND RIGHT HAND 01056148, NOT SECURED IN RESPECTIVE RACKS.  REPLACED BOTH ADCS AS PRECAUTIONARY AND PERFORMED REQUIRED PITOT/STATIC CHECKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
